Transformations for evaluating singular boundary element integrals

File Size Format
19266_1.pdf 258Kb Adobe PDF View
Title Transformations for evaluating singular boundary element integrals
Author Johnston, Peter Rex; Elliott, David
Year Published 2002
Publisher Elsevier
Citation Journal of Computational and Applied Mathematics, Vol. 146, pp. 231-251
Peer Reviewed Yes
Published Yes
Publisher URI http://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#description
Alternative URI http://dx.doi.org/10.1016/S0377-0427(02)00357-6
Copyright Statement Copyright 2002 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice